# SDR DXTA2017030606380

- Difficulty date: March 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 10,016 hours, 6,733 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

10 MINUTES AFTER REACHING CRUISE ALTITUDE, AN OILY SMOKE ODOR IN THE CABIN AND DISCOVERED THAT THE CABIN WAS VERY SMOKEY.  DURING  DIVERSION THE SMOKE CLEARED AND CAME BACK SEVERAL TIMES BEFORE LANDING.  INSPECTED ACM DUCTS FOUND NO OIL RESIDUE.  RAN ENGINES WITH ECS ON AND OBSERVED NO FOUL ODORS RELATED TO OILY SMOKE.  COMPILED WITH NJA ECS DUCT BURN OUT PROCEDURE.
